Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Nondensity of the orbital shadowing property in $ C^1$-topology

Author: A. V. Osipov
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 2.
Journal: St. Petersburg Math. J. 22 (2011), 267-292
MSC (2010): Primary 37C50
Published electronically: February 8, 2011
MathSciNet review: 2668126
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The orbital shadowing property (OSP) of discrete dynamical systems on smooth closed manifolds is considered. The nondensity of OSP with respect to the $ C^1$-topology is proved. The proof uses the method of skew products developed by Ilyashenko and Gorodetskiĭ.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 37C50

Retrieve articles in all journals with MSC (2010): 37C50

Additional Information

A. V. Osipov
Affiliation: Mathematics and Mechanics Department, St. Petersburg State University, 28 Universitetskiĭ Prospekt, Staryĭ Peterhof, St. Petersburg 198504, Russia

Keywords: Shadowing, generic property, skew product, $C^{1}$-topology
Received by editor(s): February 28, 2009
Published electronically: February 8, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society